# SDR QXEA2018060101

- Difficulty date: June 1, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 35,559 hours, 36,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR THE SECONDED AND THIRD EXITS, AND CEILING LIGHT FROM FORWARD WERE INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW 33-51-01-000-801/400-801,  REPLACED BOTH BATTERY PACKS AT SAME LOCATION IAW AMM 33-51-00-820-801. OPS TESTED GOOD.
